# SDR USAA950328

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND .25 INCH CRACK STATION 160 LONGERON 3 LEFT.  CUT OUT DAMAGED SECTION OF LONGERON AND SPLICED IN NEW SECTION PER SRM 53-02 FIG 2.  (W)
